| Model Number |
M00565140 |
| Medical Device Problem Codes |
Break (1069); Activation, Positioning or Separation Problem (2906); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2021 that a wallflex enteral colonic stent was used to treat a 7cm malignant stricture in the sigmoid colon during a stent placement procedure performed on (b)(6) 2021.Reportedly, the patient's anatomy was tortuous.During the procedure, upon deploying the stent, the outer sheath broke and the stent was unable to deploy completely.The stent was partially covered by the outer sheath when it was removed from the patient.The procedure was rescheduled and completed the next day due to device availability of a longer stent.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.